# SDR REXA2021102100882

- Difficulty date: October 15, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 28,839 hours, 26,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R534105611
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AC N8908, DURING 6K INSPECTION FOUND CRACK ON VERTICAL POST LOWER FLANGE STARTING AT LOWEST RIVET EXTENDING UPWARD TO THE FLANGE BEND RADIUS. A/C LOCATION IS @ F.S. 409+128 LBL 27.0.
